Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 6,     Number 4,     Winter 1998

 

ANALYSES OF AN ANTIVIRAL IMMUNE RESPONSE
MODEL WITH TIME DELAYS
KENNETH L. COOKE, YANG KUANG AND BINGTUAN LI

Abstract. This paper deals with the study of a model of the response of the immune system within a human to an invading virus. The model consists of three highly nonlinear differential equations, some of which involve discrete delays. The model was formulated in Tang et al. (21),where some preliminary simulations were reported for a special case without time delays. Here, among other things, we shall show that the model is uniformly persistent in the sense that all positive solutions eventually enter and stay in a compact set in the interior of the positive cone. We also provide some numerical simulation and bifurcation analyses.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)